# SDR DALA2023030301589

- Difficulty date: February 6, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 108,703 hours, 15,648 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 THE CABIN CENTER SECTION UPPER SURFACE CORROSION AT BL 0 AND STA 955.1;REF TO CPCP TASK:53-494-00. CORRECTIVE ACTION: REPAIRED THE CORRODED OF THE CABIN CENTER SECTION UPPER SURFACE AT BL 0 AND STA 955.1 AS PER PRI 605104-14 REV 0 AND PRI 605104- 14 REV 1. (2616536)
